# SDR SWAA2022020157974

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE COUNTER WEIGHT HAS CORROSION ON LEFT AND RIGHT SIDES / REMOVED AND REPLACED RUDDER L/E BALANCE WEIGHT IAW CMM 55-40-09 STEP 2.C. (3)(A) TAG WN6533
